| Catalog Number |
2400M |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/14/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Initial reporter address: (b)(6).Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that a em 2400, main module door was damaged.Additionally, the "machine crashes" when a product is added.There was no patient involvement.No additional information is available.
Additional Manufacturer Narrative
B3: the date of the event was reported as (b)(6) 2022.Should additional relevant information become available, a supplemental report will be submitted.